The set of distances in Krull monoids (bibtex)
by Alfred Geroldinger, Pingzhi Yuan
Reference:
Alfred Geroldinger, Pingzhi Yuan, The set of distances in Krull monoids, Bull. Lond. Math. Soc., 44(6), 1203-1208, (2012).
Bibtex Entry:
@Article{geroldinger-yuan-12,
  Title    = {The set of distances in {K}rull monoids},
  Author   = {Alfred Geroldinger and Pingzhi Yuan},
  Journal  = {Bull. Lond. Math. Soc.},
  Year     = {2012},
  Number   = {6},
  Pages    = {1203-1208},
  Volume   = {44},
  Doi      = {10.1112/blms/bds046},
  Mrnumber = {3007652},
}